University of Surrey

Test tubes in the lab Research in the ATI Dance Research

An accurate closed-form approximation of the average probability of error over a log-normal fading channel

Heliot, F, Ghavami, M and Nakhai, MR (2008) An accurate closed-form approximation of the average probability of error over a log-normal fading channel IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, 7 (5). 1495 - 1500. ISSN 1536-1276

[img]
Preview
PDF
An_Accurate_Closed-Form_Approximation_of_the_Average_Probability_of_Error_over_a_Log-Normal_Fading_Channel.pdf - Published Version

Download (207kB)
Item Type: Article
Uncontrolled Keywords: Science & Technology, Technology, Engineering, Electrical & Electronic, Telecommunications, Engineering, ENGINEERING, ELECTRICAL & ELECTRONIC, TELECOMMUNICATIONS, log-normal distributions, communication channels, probability, error analysis, approximation methods, closed-form expression, Lambert W function, STATISTICAL-MODEL
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Electronic Engineering > Centre for Communication Systems Research
Depositing User: Fabien Heliot
Date Deposited: 05 Nov 2010 14:13
Last Modified: 09 Jun 2014 13:37
URI: http://epubs.surrey.ac.uk/id/eprint/2591

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800